# SDR SCNA20201007079

- Difficulty date: September 10, 2020
- Submitted: October 7, 2020
- Operation: Air carrier
- Aircraft: N801SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30332
- Aircraft time: 63,730 hours, 24,799 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Corroded
- Location: Bs 287-335
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY INNER CHORD SCUFF PLATE ATTACH ANGLE STA 287 TO STA 335 LBL 59 WL 208 CORROSION DAMAGE.  FWD ENTRY INNER CHORD SCUFF PLATE ATTACH ANGLE BS 287-335 LBL 59 FOUND TO BE OUT OF LIMITS, DUE TO NO ALLOWABLE LIMITS, IAW B737-800 SRM.  REMOVED AND REPLACED ATTACH ANGLE, IAW B737-800 SRM 51-40-02-0G-0 AND BOEING DRAWING 141A8110 REV-A.
